Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 34, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Apr 27, 2015, 8:01 AM CDT for 9 parishes in Louisiana. It was in force for 44 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2015, 8:01 AM CDT (13:01 UTC)
- Expired
- Apr 27, 2015, 8:45 AM CDT
- In force
- 44 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Acadia Parish, LA, Avoyelles Parish, LA, Evangeline Parish, LA, Jefferson Davis Parish, LA, Lafayette Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA, Vermilion Parish, LA
The radar
The Ft Polk radar (KPOE), 103 km from the middle of the area, began a volume at 13:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 8:03 AM CDT | TSTM WND DMG | Crowley, LA | SEVERAL TREES REPORTED DOWN IN THE CROWLEY AREA. |
| Apr 27, 8:05 AM CDT | TSTM WND DMG | Rayne, LA | SPOTTER REPORTS TREE DOWN ON ABBEVILLE HWY. |
| Apr 27, 8:06 AM CDT | TSTM WND GST 64 | Crowley, LA | REPORT FROM LSU AG CENTER CROWLEY. |
| Apr 27, 8:08 AM CDT | TSTM WND GST 49 | 2 Ene Lawtell, LA | MESONET STATION 2 ENE LAWTELL /D3734/ |
| Apr 27, 8:15 AM CDT | TSTM WND GST 52 | 3 Nnw Opelousas, LA | AWOS STATION ST. LANDRY PARISH AIRPORT - AHART FIELD /OPL/ |
| Apr 27, 8:22 AM CDT | TSTM WND DMG | Lafayette, LA | TREE DOWN ON POWER LINE. TREE ON FIRE. |
| Apr 27, 8:24 AM CDT | HAIL 0.25 | Lafayette, LA | IN ADDITION TO HAIL...WINDS AROUND 50 MPH. |
| Apr 27, 8:26 AM CDT | TSTM WND GST 60 | Lafayette, LA | |
| Apr 27, 8:27 AM CDT | TSTM WND GST 55 | 3 Ese Lafayette, LA | ASOS STATION LAFAYETTE REGIONAL AIRPORT /LFT/ |
| Apr 27, 8:27 AM CDT | HAIL 0.25 | Lafayette, LA | |
| Apr 27, 8:31 AM CDT | TSTM WND DMG | Breaux Bridge, LA | PD REPORTS TREE DOWN ON GRANT AND SOUTH MAIN ST. |
| Apr 27, 8:41 AM CDT | TSTM WND DMG | 2 Wsw Whiskey Bay, LA | TREE REPORTED DOWN ON I-10 BLOCKING WEST BOUND TRAFFIC. |
| Apr 27, 8:42 AM CDT | TSTM WND DMG | Maurice, LA | SHERIFFS DEPT REPORTS TELEPHONE POLE DOWN ON HOUSE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 6:01 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 1.0 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2462 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 722 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 364 m²/s²
- Significant tornado parameter
- 6.1
- Supercell composite
- 23.1
The text
As transmitted, in the capitals the NWS used until 2016.
247
WUUS54 KLCH 271301
SVRLCH
LAC001-009-039-053-055-079-097-099-113-271345-
/O.NEW.KLCH.SV.W.0034.150427T1301Z-150427T1345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
801 AM CDT MON APR 27 2015
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN JEFFERSON DAVIS PARISH IN SOUTHWESTERN LOUISIANA...
NORTHWESTERN VERMILION PARISH IN SOUTHWESTERN LOUISIANA...
EASTERN RAPIDES PARISH IN CENTRAL LOUISIANA...
ST. LANDRY PARISH IN CENTRAL LOUISIANA...
EASTERN EVANGELINE PARISH IN CENTRAL LOUISIANA...
AVOYELLES PARISH IN CENTRAL LOUISIANA...
NORTHWESTERN ST. MARTIN PARISH IN SOUTH CENTRAL LOUISIANA...
LAFAYETTE PARISH IN SOUTH CENTRAL LOUISIANA...
ACADIA PARISH IN SOUTHWESTERN LOUISIANA...
* UNTIL 845 AM CDT
* AT 801 AM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
ALEXANDRIA INTERNATIONAL AIRPORT TO NEAR WHITEVILLE TO NEAR LYONS
POINT...AND MOVING EAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...ALEXANDRIA...OPELOUSAS...PINEVILLE...CROWLEY...
CATAHOULA...EUNICE...SCOTT...BREAUX BRIDGE...RAYNE...CARENCRO...
VILLE PLATTE...ST. MARTINVILLE...MARKSVILLE...CHURCH POINT...
BUNKIE...MAMOU...SIMMESPORT...IOTA AND KROTZ SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CDT FOR SOUTHWESTERN
LOUISIANA.
LAT...LON 3132 9208 3132 9200 3123 9199 3123 9192
3129 9194 3129 9189 3111 9170 3104 9173
3098 9180 3086 9182 3071 9173 3050 9175
3044 9164 3031 9162 3024 9155 3014 9157
3006 9265 3075 9239 3138 9258 3145 9216
TIME...MOT...LOC 1301Z 276DEG 48KT 3135 9258 3079 9210 3015 9241
$$
TINGLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 7:00 AM CDT, 1 hour 1 minute earlier.
Area forecast discussion, Apr 27, 7:00 AM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
700 AM CDT MON APR 27 2015
.DISCUSSION...
FOR THE 12Z TAF PACKAGE.
&&
.AVIATION...
MAIN CONCERN WAS TIMING CONVECTIVE COMPLEX CURRENTLY ROLLING
THROUGH THE AREA THIS MORNING. VFR TO PREVAIL IN THE WAKE OF THESE
THUNDERSTORMS. ANOTHER ROUND POSSIBLE LATE THIS AFTERNOON INTO
TONIGHT...BUT WILL LET SUBSEQUENT FCSTS IRON THAT OUT.
13
&&
.PREV DISCUSSION... /ISSUED 449 AM CDT MON APR 27 2015/
DISCUSSION...
QUASI-LINEAR BAND OF THUNDERSTORMS CURRENTLY SWEEPING EASTWARD
THROUGH EASTERN TEXAS EARLY THIS MORNING. ISOLATED SHOWER ACTIVITY
HAS ALSO RECENTLY BEGUN TO SPROUT DOWNSTREAM OF THIS QLCS WITHIN
REGION OF BROAD WAA/ISENTROPIC ASCENT.
QLCS IS PROGGED TO CONTINUE EASTWARD...WITH TSTMS POSING A RISK OF
ALL MODES OF SEVERE WEATHER...ALONG WITH INTENSE RAINFALL RATES
GIVEN MODEL FCST PWATS OF 2+ INCHES. WITH THE ENTIRE FCST AREA
LOOKING TO BE INVOLVED IN AT LEAST THIS INITIAL ROUND OF
TSTMS...EXPANDED THE INHERITED FFA ACCORDINGLY. PENDING THE
EVOLUTION OF THIS INITIAL ROUND OF CONVECTION...A SECOND ROUND
APPEARS LIKELY TO DEVELOP LATER THIS AFTERNOON OR EVENING. OPTED
TO HOLD OF EXTENDING THE WATCH IN TIME AND ALLOW THE DAY CREW TO
FURTHER EVALUATE.
UPPER LOW CURRENTLY NEAR THE TX PANHANDLE EXPECTED TO CONTINUE
SLOWLY EASTWARD...ACCELERATING TWD THE MID MS RIVER VALLEY ON
TUE AS A COOL FRONT PUSHES THROUGH THE AREA. WRAP AROUND MSTR
WILL KEEP A SMALL CHANCE OF SHOWERS IN THE FCST...BUT ALL RAINS
ARE EXPECTED TO END BY WED AS MUCH DRIER AIR SPILLS INTO THE
REGION.
DRY AND MILD WEATHER IS EXPECTED WED AND THU...WITH A GRADUAL WARM
UP FOR THE END OF THE WEEK AND INTO THE WEEKEND AS WEAK RIDGING
BUILDS IN FROM THE WEST.
13
MARINE...
MODERATE EASTERLY FLOW IS EXPECTED TO PERSIST TODAY AS HIGH
PRESSURE REMAINS EAST OF THE REGION. THE CHANCE FOR SHOWERS OR
THUNDERSTORMS WILL INCREASE TODAY AS A STRONG DISTURBANCE ALOFT
MOVES ACROSS THE SOUTHERN PLAINS...AND SOME OF THE STORMS
ASSOCIATED WITH THIS DISTURBANCE COULD PRODUCE GUSTY WINDS AND
DANGEROUS CLOUD TO WATER LIGHTNING. A SURFACE LOW WILL DEVELOP
OVER TEXAS AND MOVE ACROSS THE REGION TONIGHT...DRAGGING A COLD
FRONT THROUGH THE COASTAL WATERS. THIS WILL BRING AN END TO RAIN
CHANCES...AND RESULT IN A MODERATE TO STRONG NORTHERLY FLOW
TUESDAY AND WEDNESDAY.
13
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 75 60 66 50 / 80 90 30 10
LCH 80 66 72 53 / 80 60 20 10
LFT 80 67 73 53 / 80 70 20 10
BPT 80 66 72 52 / 90 50 20 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR LAZ027>033-041>045-
052>055-073-074.
TX...FLASH FLOOD WATCH THROUGH THIS EVENING FOR TXZ180-201-215-216-
259>262.
GM...SMALL CRAFT EXERCISE CAUTION FROM NOON TODAY TO 6 PM CDT THIS
EVENING FOR GMZ450-452-455-470-472-475.
&&Hazardous weather outlook, Apr 27, 6:02 AM CDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 602 AM CDT MON APR 27 2015 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 281115- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 602 AM CDT MON APR 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A LINE OF STRONG TO SEVERE THUNDERSTORMS IS FORECAST TO CONTINUE PROGRESSING EASTWARD THROUGH THE REGION THIS MORNING. DAMAGING WINDS...LARGE HAIL...AND TORNADOES WILL BE POSSIBLE WITH THESE THUNDERSTORMS. ON ITS PRESENT SPEED...THE LEADING EDGE OF THIS LINE WILL REACH THE SABINE RIVER AROUND 630 AM...THE LAKE CHARLES AREA BY 700 AM...ALEXANDRIA BY 730 AM...AND THE LAFAYETTE AREA BY 8 AM. IN ADDITION TO THE RISK OF SEVERE WEATHER...LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 PM FOR THE ENTIRE AREA. ANOTHER ROUND OF THUNDERSTORMS MAY DEVELOP LATER THIS AFTERNOON AND EVENING...POSING ANOTHER RISK OF SEVERE WEATHER AND A CONTINUED RISK OF LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS REQUESTED TODAY. GMZ430-432-435-450-452-455-470-472-475-281115- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 602 AM CDT MON APR 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT A LINE OF STRONG TO SEVERE THUNDERSTORMS IS FORECAST TO CONTINUE PROGRESSING EASTWARD THROUGH THE REGION THIS MORNING. DAMAGING WINDS...LARGE HAIL...AND WATERSPOUTS WILL BE POSSIBLE WITH THESE THUNDERSTORMS. ANOTHER ROUND OF THUNDERSTORMS MAY DEVELOP LATER THIS AFTERNOON AND EVENING...POSING ANOTHER RISK OF SEVERE WEATHER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY BRISK NORTH WINDS ARE EXPECTED IN THE WAKE OF A LOW PRESSURE SYSTEM EXPECTED TO TRACK EASTWARD ACROSS THE AREA TONIGHT. .SPOTTER INFORMATION STATEMENT... MARINERS ARE URGED TO BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS...AND BE PREPARED TO SEEK SAFE HARBOR IN THE EVENT A SPECIAL MARINE WARNING IS ISSUED. 13
In the hours before
Local storm report, Apr 27, 6:47 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
647 AM CDT MON APR 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 AM TSTM WND GST VINTON 30.20N 93.58W
04/27/2015 E60 MPH CALCASIEU LA LAW ENFORCEMENT
REPORTED BY VINTON POLICE CHIEF.
&&
MOGGEDLocal storm report, Apr 27, 6:48 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
648 AM CDT MON APR 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 AM HAIL BEAUMONT 30.09N 94.14W
04/27/2015 M1.00 INCH JEFFERSON TX PUBLIC
&&
MOGGEDLocal storm report, Apr 27, 6:54 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
654 AM CDT MON APR 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 AM TSTM WND DMG THICKET 30.40N 94.63W
04/27/2015 HARDIN TX LAW ENFORCEMENT
SHERIFFS DEPT REPORTS NUMEROUS TREES DOWN COUNTY WIDE.
&&
MOGGEDLocal storm report, Apr 27, 6:57 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
657 AM CDT MON APR 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 AM TSTM WND DMG JASPER 30.92N 94.00W
04/27/2015 JASPER TX LAW ENFORCEMENT
SHERIFFS DEPT REPORTS NUMEROUS TREES DOWN ON POWERLINES
AND CARS COUNTY WIDE.
&&
MOGGEDLocal storm report, Apr 27, 7:50 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
750 AM CDT MON APR 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM TSTM WND DMG NEWTON 30.85N 93.75W
04/27/2015 NEWTON TX LAW ENFORCEMENT
SHERIFFS DEPT REPORTS NUMEROUS TREES DOWN AND POWER
OUTAGES COUNTY WIDE.
&&
MOGGEDSpecial weather statement, Apr 27, 7:59 AM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
759 AM CDT MON APR 27 2015
LAZ052-074-271345-
EAST CAMERON LA-VERMILION LA-
759 AM CDT MON APR 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CAMERON AND CENTRAL
VERMILION PARISHES UNTIL 845 AM CDT...
AT 759 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHEAST OF GRAND CHENIER...MOVING EAST AT 45 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FORKED ISLAND...GRAND CHENIER AND FLORENCE LANDING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CDT FOR SOUTHWESTERN
LOUISIANA.
LAT...LON 2977 9305 2992 9300 2996 9221 2975 9220
2974 9221 2964 9219
TIME...MOT...LOC 1259Z 282DEG 40KT 2982 9285
TINGLERThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 6:15 AM CDT | Tornado Warning | LCH | Beauregard | 15 min |
| Apr 27, 6:21 AM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu, Vernon | 39 min |
| Apr 27, 6:40 AM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 50 min |
| Apr 27, 6:41 AM CDT | Special Marine Warning | LCH | 94 min | |
| Apr 27, 6:58 AM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Calcasieu, Jefferson Davis, Rapides, Vernon | 47 min |
| Apr 27, 7:07 AM CDT | Tornado Warning | LCH | Vernon | 23 min |
| Apr 27, 7:20 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Allen, Avoyelles, Beauregard, Calcasieu, Cameron and 6 more | 40 min |
| Apr 27, 7:25 AM CDT | Areal Flood Advisory | LCH | Calcasieu | 2 hr |
| Apr 27, 7:59 AM CDT | Special Weather Statement | LCH | Vermilion | 46 min |
| Apr 27, 8:01 AM CDT | Special Marine Warning | LCH | 59 min | |
| Apr 27, 8:40 AM CDT | Special Weather Statement | LCH | Rapides | 65 min |
| Apr 27, 8:51 AM CDT | Special Marine Warning | LCH | 114 min | |
| Apr 27, 8:51 AM CDT | Severe Thunderstorm Warning | LCH | Iberia, Saint Martin, St. Mary, Vermilion | 54 min |
| Apr 27, 9:43 AM CDT | River Flood Warning | LCH | Lafayette, Vermilion | 5 days |
| Apr 27, 10:46 AM CDT | Special Marine Warning | LCH | 89 min | |
| Apr 27, 12:12 PM CDT | Special Marine Warning | LCH | 63 min | |
| Apr 27, 12:53 PM CDT | Special Weather Statement | LCH | Saint Landry | 52 min |
| Apr 27, 12:59 PM CDT | Special Weather Statement | LCH | Evangeline | 46 min |
| Apr 27, 1:13 PM CDT | Special Weather Statement | LCH | Allen, Evangeline | 47 min |
| Apr 27, 1:56 PM CDT | Special Weather Statement | LCH | Beauregard | 64 min |
| Apr 27, 2:00 PM CDT | Special Weather Statement | LCH | Saint Landry | 60 min |
| Apr 27, 2:05 PM CDT | Small Craft Advisory | LCH | 41 hr | |
| Apr 27, 2:28 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Vernon | 47 min |
| Apr 27, 2:47 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Vernon | 43 min |
| Apr 27, 2:57 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Calcasieu, Jefferson Davis | 48 min |
| Apr 27, 3:17 PM CDT | Severe Thunderstorm Warning | LCH | Vernon | 43 min |
| Apr 27, 3:20 PM CDT | Severe Thunderstorm Warning | LCH | Avoyelles, Evangeline, Rapides, Saint Landry | 40 min |
| Apr 27, 3:25 PM CDT | Special Weather Statement | LCH | Rapides | 50 min |
| Apr 27, 3:43 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis, Saint Landry | 47 min |
| Apr 27, 3:54 PM CDT | Special Marine Warning | LCH | 96 min | |
| Apr 27, 3:59 PM CDT | Severe Thunderstorm Warning | LCH | Avoyelles, Saint Landry | 31 min |
| Apr 27, 4:23 PM CDT | Special Marine Warning | LCH | 67 min | |
| Apr 27, 4:24 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Lafayette, Saint Landry, Saint Martin | 36 min |
| Apr 27, 4:43 PM CDT | Special Marine Warning | LCH | 62 min | |
| Apr 27, 4:53 PM CDT | Special Weather Statement | LCH | Saint Landry | 37 min |
| Apr 27, 5:26 PM CDT | Special Marine Warning | LCH | 64 min | |
| Apr 27, 5:39 PM CDT | Special Marine Warning | LCH | 96 min | |
| Apr 27, 5:59 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu, Cameron | 45 min |
| Apr 27, 6:02 PM CDT | Special Marine Warning | LCH | 28 min | |
| Apr 27, 6:35 PM CDT | Special Weather Statement | LCH | Jefferson Davis | 25 min |
| Apr 27, 6:47 PM CDT | Special Marine Warning | LCH | 43 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.